# SDR AU001263

- Difficulty date: December 2, 2000
- Submitted: March 20, 2001
- Operation: General aviation
- Make and model: Beech B200C
- Engine: Pwa PT6A41
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Regulator
- Part number: 903800003
- Condition: Leaking
- Location: P3 Air
- Part time: 11,965 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) PRESSURE REGULATOR LEAKING P3 AIR INTO CABIN. INTERNAL INSPECTION FOUND ALL SEALS WORN AND THE REGULATOR WORN AND LEAKING.
